# SDR VJ9800535

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 350 CABIN PRESSURE STARTED CLIMBING AT 2,000 FT PER MIN AND CABIN REACHED 12,000 FT, NO CONTROL AUTO OR MANUAL.  DESCENDED TO 10,000 FT CABIN CAME DOWN TO 9000 FT.  ALL CABIN MASK DEPLOYED.  FOUND LT WATER SEPARATOR DUCT OFF AND RT TURBINE INLET ON ACM CLAMP LOOSE.  RESECURED BOTH ITEMS AND SYSTEM OPS CHECKED GOOD PER MM 21-00.  STOWED ALL CABIN O2 MASKS PER MM 35-00.
